At the end of March I was informed I had chlamydia. I went to the doc and I was given a shot of rocephin and prescribed me doxycycline for 7 days. Not reading the directions, I was taking the Doxy the same time I usually take my multivitamin, which made the treatment useless. Almost a month later (4/24) I went back after realizing this and they gave me Azithromycin (4 x 250 mg single dose) *as an added note I took psilocybin mushrooms 2 days (4/26) later. I'm not sure if that would have any effect but it seems worth mentioning.*
On Monday (5/6) I went to another clinic and got another gram of Azithro (2 x 500 mg single dose) thinking "this will probably do it" It's 5 days later from the most recent treatment and still I have the burn and that weird itch feeling after urinating, there's probably clear discharge in the morning still as well I've stopped checking as it seems to do nothing but stress me out. Did the chlamydia turn into some sort of super strain with the Iron from that multivitamin or something?
I have been tested each time I have gone back and the tests have all come back positive. I asked if there's any chance they could be missing
gonorrhea or something else and they have assured me, "No it's just chlamydia, 7 days and you'll be fine blah blah blah"
If anyone could shed some insight on this it would be greatly appreciated.
still doesn't really explain why the symptoms would be lingering from the first Azithromycin treatment. Agree with you about the iron but definitely curious about the persistent symptoms and why my body doesn't seem to be killing off the disease if the antibiotics are successfully stopping its growth. Had blood work done and everything else (HIV, the rest of em) all came back negative.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.